Advanced Search
MyIDEAS: Login to follow this series

Elsevier

Journal of Mathematical Economics


Contact information of Elsevier:
Web page: http://www.elsevier.com/locate/jmateco


Download restrictions: Full text for ScienceDirect subscribers only
Editor:

Additional information is available for the following registered editor(s): Felix Kubler Atsushi Kajii Bernard Cornet
For corrections or technical questions regarding this series, please contact (Zhang, Lei)
Series handle: repec:eee:mateco
Citations RSS feed: at CitEc
Impact factors: Simple (last 10 years), Recursive (10), Discounted (10), Recursive discounted (10), H-Index (10), Aggregate (10)
Access and download statistics
Top item: By citations. By downloads (last 12 months).

More pages of listings: 0| 1| 2| 3| 4| 5| 6| 7| 8

1988, Volume 17, Issue 1

1987, Volume 16, Issue 3

1987, Volume 16, Issue 2

1987, Volume 16, Issue 1

1986, Volume 15, Issue 3

1986, Volume 15, Issue 2

1986, Volume 15, Issue 1

1985, Volume 14, Issue 3

1985, Volume 14, Issue 2

1985, Volume 14, Issue 1

1984, Volume 13, Issue 3

1984, Volume 13, Issue 2

1984, Volume 13, Issue 1

1983, Volume 12, Issue 3

1983, Volume 12, Issue 2

1983, Volume 12, Issue 1

1983, Volume 11, Issue 3

1983, Volume 11, Issue 2

1983, Volume 11, Issue 1

1982, Volume 10, Issue 2-3

1982, Volume 10, Issue 1

1982, Volume 9, Issue 3

1982, Volume 9, Issue 1-2

1981, Volume 8, Issue 3

1981, Volume 8, Issue 2

1981, Volume 8, Issue 1

1980, Volume 7, Issue 3

1980, Volume 7, Issue 2

1980, Volume 7, Issue 1

1979, Volume 6, Issue 3

More pages of listings: 0| 1| 2| 3| 4| 5| 6| 7| 8